to was a better day for him, he wasnt so down as he was yesterday. i havent got to see him in a few days and boy do i miss him. we get to talk a couple times a day for 10 min. it is hard to be there for him like that, but i know we will make it. the doctor was supposed to see him today and give him an idea of how much longer he will be in there, but for some reason she didnt see him. all he knows about it is that it could be as early as the end of this week or beginning of next week or the end of next week. (i am begining to think these ppl dont know there heads fom a whole in the ground) i want to thank you all for your posts, i printed them of and will take them to him later today in the p.m. (is 1:44am now, dont think they would like me to show up now...lol) he misses you guys terrably and the chats. he wants to write stuff for me to post but the meds he is on he says he cant concentrate enough to write anything more than his name. he hates that feeling, he wants to write, but cant due to the meds. (i try to use the faces cause he loves things like happy faces and all....lol) the meds he is on is like prozac 50 mg in the am, depacote 500mg 4 x a day, and vistiral 50 mg as needed threw the day and then triazadone 50mg at bed time then haldol/adivan injection at night upon requset, but the nurses give him a hard ime about it when he asks for it even though the doctor put in a standing order for it . he ws able to get some sleep last night , that is why he was doing better. I truely believe if they can just give him something to where he doesnt dream then he will be ok, cause it is when he doenst dream he is able to rest and feel better the next day. if he doesnt sleep then he is agitated and frustrated and everything stays fresh in his memories. and thenmaybe just something to help calm the nerves in the day i think he would be alright.more able to cope with things. from my standpoint all i see is him getting more agaitated and frustrated and depressed he longer he is in there.the only thing that i see that makes a differance with him and with what he tells me on how he is feeling is the meds they give him that lets him sleep with out dreams. (haldol/adaivan) after he has a good nights rest he does well, but if he doesnt that is when he getts ealy agitated and gets suicidal. i know i sound like i am babbling right now, thats because i am...lol :p i cant think straight, i havent had much sleep eiher...lol

i want to tell you all thank you so much, i see why this place means so much to him, i love you all, your great \:D you all a ey strong ppl and are survivors you all will make it threw it and prolly make some great friends here , i know joker has!!!!!!
when i gave joker the papers i printed off of all the postings he couldnt wait to read them, it made him feel better to be able to hear from you all. he misses you a great deal , and i know from my point of view , have done him a great deal more in help than what the hospital offers as far as support and therapy.
Thank you for being there for my husband, he needs all the suport he can get , as i am sure you all are very well aware of. you all may as well consider yourselves a part of this family, it is great to have family as concerned as you are!!!!thank you so much.

_________________________
I have more issues than Rolling Stone!